# SDR J7SA2019042915001

- Difficulty date: April 15, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N528FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20125
- Aircraft time: 12,459 hours, 7,647 cycles
- System (JASC): 2612 · Fire Detection
- Part: Shaft
- Condition: Out Of Alignment
- Location: Apu Surge Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: F, A

## Discrepancy

DIVERTED DUE TO APU FIRE INDICATION IN FLIGHT AT 12000' AND 300 KIAS. COMPLIED WITH QRH PROCEDURE & APU FIRE INDICATION EXTINGUISHED.  AIRCRAFT LANDED WITHOUT INCIDENT. FOUND SURGE VALVE STUB SHAFT CLOCKED 180* OUT CORRECTED IAW BD-100 AMM CHAPT, 49-16-05. R&R EXTINGUISHER BOTTLE WITH OVERHAULED AND NEW CARTRIDGE.
